Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the automorphism group of a $ p$-group


Author: Ralph Faudree
Journal: Proc. Amer. Math. Soc. 19 (1968), 1379-1382
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9939-1968-0248224-2
MathSciNet review: 0248224
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. E. Adney and Ti Yen, Automorphisms of a $ p$-group, Illinois J. Math. 9 (1965), 137-143. MR 0171845 (30:2072)
  • [2] C. Godino, Outer automorphisms of certain $ p$-groups, Proc. Amer. Math. Soc. 17 (1966), 922-929. MR 0197564 (33:5729)
  • [3] W. Gaschütz, Nichtabelsche $ p$-Gruppen besitzen aüssere $ p$-Automorphisms, J. Algebra 4 (1966), 1-2. MR 0193144 (33:1365)
  • [4] E. Schenkman, Outer automorphisms of some nilpotent groups, Proc. Amer. Math. Soc. 6 (1955), 6-11. MR 0067111 (16:671c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0248224-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society